A Family of Exact Travelling Wave Solutions of (2+1)-dimensional KdV4 Equation

Ayhan B., Bekir A., Ozer M. N.

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), La Rochelle, France, 4 - 08 July 2016, vol.1798 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1798
  • Doi Number: 10.1063/1.4972601
  • City: La Rochelle
  • Country: France
  • Eskisehir Osmangazi University Affiliated: Yes


Nonlinear evolution equations have a wide range of applications in science and engineering. In recent years many powerful methods to construct exact solutions of nonlinear evolution equations. In this paper we present (1/G') expansion method, extended simplest equation method (SEM) and the modification of the truncated expansion (MTEM) method for (2 + 1) dimensional KdV4 equation to establish new exact solutions. So periodic and hyperbolic function solutions are obtained for this equation. The e ffi ciency of the these methods for finding travelling wave solutions of the high order nonlinear evolution equations is demonstrated.